Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having headaches and gaining weight while thyroid profiles are normal. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
why i m still gaining weight while my thyroid profile are normal? daily i have headache any advice
Posted Sun, 26 May 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 19 hours later
Dear XXXXXX,
Thanks for writing in. Thyroid is only one of the factor regulating body weight. Body metabolism, genetics, physical activity and diet are mire important determinants. If you are gaining weight despite diet and walking you can check for other hormones like cortisol which can cause wt gain. Its only natural to put on weight with aging as body metabolism decreases with every passing year. So we have to put in extra effforts in diet and lifestyle. See a physician for headache. Drink atleast 3 ltrs of water daily, 3 km brisk walking, drink green tea 2- 3 times a day, try oats or fruit for breakfast. Reduce junk good and meat. You will definitely succeed in weight loss efforts.
Hope this helps
Shivaprasad
Above answer was peer-reviewed by
 
Follow-up: Having headaches and gaining weight while thyroid profiles are normal. Reason? 12 hours later
Dear Dr XXXXXXX

Thank you for your reply

is there any diet i can follow?

can i still continue using thyronorm 100mcg or shall i reduce?

hope to get more advice

mohamed
 
 
Answered by Dr. Rahul Tawde 12 hours later
Follow a low calorie low fat diet. See a dietician for that. Dont reduce thyronorm dose. Continue the same dose until doctor advises to change the dose.
Hope this helps
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor